# SDR AWXA200600018

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 51,660 hours, 22,945 cycles
- Engine: Iae V2500A1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: C0052
- Condition: Faulty
- Location: L2, Door Slide
- Part time: 44,753 hours, 19,638 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION THE L2 DOOR SLIDE FAILED STEP 5 OF THE 4-DAY TASK CARD.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR SLIDE IAW TASK CARD R1C25304.
